# SDR A6WA202101217556

- Difficulty date: January 14, 2021
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 38,480 hours, 39,936 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 601R1020436
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING AFT CHANNEL AT WS 48.30 HAS POSSIBLE CORROSION ON INBOARD SURFACE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED NUTPLATE AT WS 48.30, REF CRJ200 SRM 51-45-00, (REV 38).  REMOVED CORROSION AT (2 EA) LOCATIONS ON CHANNEL AT WS 48.30, REF CRJ200 SRM 51-21-06, (REV 38).  REWORKED AREA MEASURES P(1) 1.67L X 0.71W, P(2) 2.14L X1.61W, REF CRJ200 SRM 51-21-06, (REV 38).  CALIPER S/N:61512501 CAL DUE:08-07-2021.  PERFORMED UT THICKNESS MEASUREMENT ON BLENDED AREA OF RT WING AFT SPAR AT WS 48.30 P(1) 0.0494, (P)2 0.0474 REF EA: AWAC-CRJ253-01555 DATE OF ISSUE: 01-18-2021, (REV A) AND CRJ200 PART(1) NDTM 51-00-001, (REV 42).  UT TESTER S/N: DBT-CT-1033 CAL DUE: 02-19-2021.  PERFORMED HFEC ON BLENDED AREA OF RT WING AFT SPAR AT WS 48.30 P(1) AND P(2), REF EA: AWAC- CRJ253-01555  DATE OF ISSUE: 01-18-2021, (REV A) AND CRJ200 PART(1) NDTM 51-20-06, (REV 42).  NO INDICATION NOTED.  ET TESTER S/N:200051301 CAL DUE: 01-24-2021.  INSTALLED NUTPLATE AT WS 48.30, REF CRJ200 SRM 51-45-00, (REV 38).  RESTORE SURFACE FINISH ON REWORKED AREA, REF EA: AWAC- CRJ253-01555 DATE OF ISSUE: 1-18-2021, (REV 38).
